# SDR DL73K011184

- Difficulty date: July 17, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N316DL
- Make and model: Boeing 737232
- Aircraft serial: 23088
- Aircraft time: 49,906 hours, 38,672 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Duct
- Condition: Leaking
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FUMES IN CABIN AND COCKPIT.  STRONGEST SMELL IN FIRST 5 ROWS OR SO.  SMELLED LIKE RUBBER BURNING.  NOTICED AT 2500 FT ABOUT  2 MINUTES AFTER DEPARTURE.  FOUND GASPER AIR DUCT LEAKING AND RETAPED.
